MAUDE Adverse Event Report: TIDI PRODUCTS LLC CHAIR ALARM BELT; MONITOR, BED PATIENT

TIDI PRODUCTS LLC CHAIR ALARM BELT; MONITOR, BED PATIENT
Model Number 8399SL
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is based solely on the information provided by the customer.Without the return of the device, the reported issue could not be confirmed.Historical data revealed similar complaints of 8399 and 8399sl alarms either sounding when they shouldn¿t or not sounding when they should.Investigations into these complaints revealed that the most likely cause of the reported complaint is either damage to the sensor receptacle or damage to the rj-11 clip.Damage can cause the pins inside the sensor receptacle to become stuck down, either triggering no alarm or false alarm.It can also cause the sensor cable to not have a secure fit in the receptacle, which can allow movement to affect function.Likewise with damage to the sensor cable clip.Other causes, such as corrosion and moisture damage, are also a possibility.A review of the device history record (dhr) of the affected lot number did not reveal any issues that could have contributed to the reported incident.Retraining was performed by the territory manager and clinical training specialist, during training it was reiterated that the patients should know how to remove the belt and not pull against it in an effort to stand up.The director of quality and risk management for the facility noted that occasionally product is being used as a positioning device, so rather than releasing the belt, patients fight against it.It was not confirmed if this was the cause for the reported issue.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states check that alarm is on and that sensor belt/alarm system is working properly each time before leaving patient unattended.Pull first yellow strap to activate alarm then connect for monitoring.Stop use at once if alarm fails to sound.Before leaving the patient unattended, explain the purpose for the belt.Make sure the patient understands: the need to call for assistance before exiting the chair; and how to self -release.Ensure all parts of the system are operational before leaving patient unattended.Currently, there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.Additionally, retraining was performed with the staff at the user facility to address possible use issues.No further corrective or preventative actions are necessary at this time.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Customer reported 1 alarm belt 8399sl lot 5196t243 ripping as well as not connected properly to the posey sitter boxes.They are plugged into the receiver but it does not change the indicator light from yellow to green & thus never alarms when undone.Patient did have a fall but no injuries.

Brand Name
CHAIR ALARM BELT
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key23408798
Report Number2182318-2025-00098
Device Sequence Number9076553
Product Code KMI
UDI-Device Identifier10190676007933
UDI-Public10190676007933
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8399SL
Device Catalogue Number8399SL
Device Lot Number5196T243
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown